# SDR OZCA20160310113

- Difficulty date: March 3, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N641BC
- Make and model: Saab SF340A
- Aircraft serial: 340A069
- Aircraft time: 29,240 hours, 30,241 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B

## Discrepancy

ENROUTE LOST LT MAIN BUS & ALL ASSOCIATED BUSES.  R & R LT MAIN BUS RELAY.  ALL OPERATIONAL CHECKED OK.
